# SDR SWAA2020030542164

- Difficulty date: February 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LOWER ATC ANTENNA(MOUNT LOCATION) STA 355, COMMON TO FUSELAGE SKIN WL 148, BL 0         CORROSION AT LWR ATC ANT. BS 355 WL 148 BL 0 FOUND TO BE OUT OF LIMITS .5"L X .5"W X .075"D DAMAGE NEXT  TO FAST HOLE SRM 53-00-01-1A-5. REPAIRED DAMAGE IAW  ATS ER 20-01826 IR AND SWA EA 1-753-36624 IR
